# SDR 2012FA0000445

- Difficulty date: June 29, 2012
- Submitted: June 29, 2012
- Operation: General aviation
- Aircraft: N148ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841338
- Aircraft time: 13,645 hours
- Engine: Lyc O320D3G
- Engine time: 2,760 hours, 2 cycles
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Broken
- Location: Propeller
- Component: Propeller, Snsnch
- Component part number: 74DM6060
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PROPELLER SEPARATION IN FLIGHT, AFTER TAKEOFF THE PROPELLER LOST APROX 66 PERCENT OF NR 1 BLADE, FORCING THE PILOT TO DO AN EMERGENCY LANDING.
